Ketokaps Max 0.05g x 10 capsules ketoprofen (Ketoprofenum)

Hasco-Lek

Sale price £12.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Non-steroidal anti-inflammatory drug - ketoprofen - contained in the medicinal product Ketokaps Max 0.05g. It is an analgesic and anti-inflammatory drug indicated for the symptomatic treatment of acute mild to moderate pain.

 

Composition of Ketokaps Max ketoprofen (Ketoprofenum) 0.05g:

Active substance: ketoprofen (Ketoprofenum). One capsule contains 50 mg of ketoprofen and auxiliary ingredients: macrogol 400, potassium hydroxide 50%, purified water and a capsule shell composed of: gelatin, liquid sorbitol, partially dehydrated, cochineal red (E 124), purified water.

Ketokaps Max ketoprofen (Ketoprofenum) 0.05g action:

The indication for the use of Ketokaps Max 0.05g is symptomatic treatment of acute pain of various origins - mild or moderate pain. The active substance is the non-steroidal anti-inflammatory drug (NSAID) - ketoprofen. This drug has anti-inflammatory, analgesic and antipyretic properties. It probably works by inhibiting the synthesis of prostaglandins.

Application:
The medicinal product Ketokaps Max 0.05g is indicated for the symptomatic treatment of acute pain that is mild or moderate. For use in the case of pains of various origins, including osteoarticular pain, muscle pain, headache, toothache, dysmenorrhea.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. For people with a history of gastrointestinal disease, people taking medications that may increase the risk of bleeding and ulceration, people with bronchial asthma, chronic rhinitis, chronic sinusitis, nasal polyps, people with heart disease, peripheral arterial disease , cerebrovascular disease, people with kidney and liver disease, as well as the elderly, be careful. To reduce the risk of side effects, take the lowest effective dose for the shortest time needed to reduce symptoms. It is not recommended to use it simultaneously with other non-steroidal anti-inflammatory drugs. Non-steroidal anti-inflammatory drugs can cause gastrointestinal bleeding, ulceration and perforation, especially when taken in high doses. In the event of unusual symptoms of the gastrointestinal tract, as well as rash, changes in the mucous membranes, other symptoms of hypersensitivity, visual disturbances, treatment should be discontinued and a doctor should be consulted. Use during pregnancy and breastfeeding: in the first and second trimester, the drug should be taken only when absolutely necessary, and in the last trimester it is contraindicated. It is not recommended to be used during breastfeeding. The drug may make it difficult to become pregnant. The drug may affect the ability to drive and use machines - drowsiness, dizziness, visual disturbances and convulsions may occur after its use. The drug contains liquid, partially dehydrated sorbitol (67.5 mg per capsule). The drug contains cochineal red, a substance that may cause allergic reactions.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in the case of symptoms such as dyspnoea, asthma attack, nasal mucosa swelling, skin reaction (skin swelling or itchy rash), other type of allergic reaction after the use of ketoprofen or other non-steroidal anti-inflammatory drugs. Do not use in the third trimester of pregnancy. Do not use in children and adolescents under 15 years of age. Do not use in people with active gastric and / or duodenal ulcer disease. Do not use in people who have a history of gastrointestinal bleeding, ulceration or perforation of the gastrointestinal tract. Do not use in case of severe heart, liver or kidney failure. Do not use in case of hemorrhagic diathesis.

Side effects:
Some people may experience side effects while taking the drug. Stop taking the medicine and contact your doctor urgently if you experience the following side effects: signs of gastrointestinal bleeding (severe stomach pain, black stools, bloody vomiting or dark-colored particles that look like coffee grounds); symptoms of rare, severe allergic reactions (worsening of asthma, unexplained wheezing or shortness of breath, swelling of the face, tongue or throat, difficulty breathing, palpitations, drop in blood pressure leading to shock) - these symptoms may occur after the first dose of this medicine. You should immediately consult your doctor if you experience symptoms such as: severe skin reactions - rash covering the entire body, peeling, blistering and flaking of the skin. Taking non-steroidal anti-inflammatory drugs (especially long-term and in high doses) may slightly increase the risk of a heart attack or stroke. Other side effects - common: indigestion, nausea, abdominal pain, vomiting, asthenia, malaise; uncommon: headache and dizziness (centrally produced), somnolence; constipation, diarrhea, gas, gastritis; rash, redness, itching; swelling, fatigue; rare: anemia caused by haemorrhage or bleeding; paresthesia; visual disturbances (blurred vision); tinnitus (ringing in the ears); shortness of breath, the possibility of an asthma attack; inflammation of the oral mucosa, stomach ulcer; hepatitis, increase in transaminases, increased plasma bilirubin due to hepatitis; weight gain; unknown frequency: agranulocytosis, thrombocytopenia, bone marrow depression, haemolytic anemia, leukopenia; anaphylactic reactions (including - anaphylactic shock); depression, hallucinations, confusion, mood disorders; aseptic meningitis, seizures, dysgeusia, dizziness (peripheral origin); heart failure, atrial fibrillation, hypertension, vasodilation, vasculitis; bronchospasm (especially in patients with known hypersensitivity to acetylsalicylic acid or other NSAIDs), rhinitis; exacerbation of colitis and Crohn's disease, gastrointestinal bleeding, perforation, pancreatitis; photosensitivity, alopecia, hives, angioedema, bullous eruptions including - Stevens-Johnson syndrome and toxic epidermal necrolysis, acute generalized pustular eruption; acute renal failure, especially in people with pre-existing renal impairment and / or in dehydrated patients, tubulointerstitial nephritis, nephrotic syndrome, abnormal renal function tests; low sodium in the blood, excess potassium in the blood.

Dosage of ketoprofen (Ketoprofenum) Ketokaps Max 0.05g capsules:

Use according to the instructions given by your doctor or the instructions on the leaflet. The capsule should be swallowed whole and not chewed. Take with a meal, drinking half a glass of water. The recommended dose for adults and adolescents over 15 years of age: 1 capsule up to 3 times a day, taken every 6-8 hours. Do not exceed the maximum daily dose: 3 capsules (150 mg). It is recommended that the lowest effective dose be taken for the shortest time necessary to relieve symptoms (especially in elderly patients). If symptoms of infection persist or worsen, consult your doctor. Due to the risk of harmful effects of ketoprofen on the gastrointestinal tract, some people are advised to take neutralizing or protective drugs.